# SDR SWAA2022022369509

- Difficulty date: October 17, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP; HAS A LARGE DELAMINATION ON THE INBOARD UPPER SURFACE. / REMOVED AND REPLACES L/H O/B TRAILING AFT FLAP PER M/M 27-51-21. TAG NO: 472864 PN ON: 113A3700-19 SN ON: 001344 PN OFF: SN OFF: 000147
